A member asked:

I'm on birth control and i still have 3 weeks till my next period. for a couple of days i've had brown, (fresh), bloody discharge. what's going on?

3 doctors weighed in across 2 answers
Dr. Staci McHale answered

Specializes in Obstetrics and Gynecology

Spotting on the pill: Bleeding while taking a birth control pill is one of the most common side effects women experience. This can happen even if you don't miss any pills, but is more common if you miss one or two pills in the pack. Keep taking your pills every day, and try not to miss any. If the bleeding gets heavier, or if you don't get your normal period when expected, call your gynecologist for an appointment.

Answered 5/12/2015

5.4k views

Thank
Dr. Paula Hillard answered

Specializes in Obstetrics & Gynecology

Many possible things: Many possible causes of bleeding-- from infections, even stds, to polyps of the uterus or cervix, to fibroids, to kissed pills, or other causes. See your doctor.

Answered 10/4/2016

5.3k views

Thank

Related Questions